Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Dealing with weight problems. Weight gain despite exercise and healthy diet. Can it be due to the use of pill?

Hi, last year i lost a stone and a half through healthy exercise and eating i lost the weight over a 8months but since then i ve out on 2 stone currently being at my heaviest i ve ever been. I still eat healthly and work out 5 days a week but for some reason i can t shift the weight at all the only difference was that i changed my pill im currently back on my orginal pill but the weight just keeps on pilling on. Could there be something medical contributing to my weight gain or something additional?
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
HI, Thanks for using HCM
I would like to suggest you that weight gain is a common side effect of contraceptive pills. once you start using them regularly you tend to gain weight. if you are doing regular work out all you need is a little life style change which include change in eating habits. stop taking salt after 8 pm , have at least 7-10 glasses/ day, increase fibre intake cut down on carbs and fats add more proteins to you diet. You will see a definite positive change in 1 week
Answered: Fri, 28 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor